Roll over image to zoom in
Click to open expanded view
It contains Ibuprofen (100mg). Used for the treatment of fever severe pain swelling. Use medicine with the advice of your doctor in case of any reaction consult a doctor immediately.
No more offers for this product!
There are no inquiries yet.